| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2007, no. 5-8


Chi-Ming Lin, Mitsuo Gen
      An effective decision-based genetic algorithm approach to multiobjective portfolio optimization problem
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 201-210.

M. Javidi, A. Golbabai
      Spectral collocation method for parabolic partial differential equations with Neumann boundary conditions
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 211-218.

M. Javidi, A. Golbabai
      Adomian decomposition method for approximating the solution of the parabolic equations
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 219-225.

A. Kouibia, M. Pasadas
      Approximation of curves by fairness cubic splines
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 227-240.

O. El Kahlaoui, S. Saadi, Y. Rahhou, A. Bourass, M. Rachik
      On the improvement of the performances of an observer: A discrete linear system
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 241-266.

K. Rodoumta, S. Bowong
      Construction of bounded feedback by the controllability function method
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 267-279.

R. Varon, M. Picazo, A. Alberto, E. Arribas, J. Masia-Perez, E. Arias
      General solution of the set of differential equations describing the time invariant linear dynamic systems. Application to enzyme systems
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 281-300.

Z. R. Bogdanowicz
      Arc perturbation algorithms for optical network design
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 301-310.

Hui-Feng Huang, Chin-Chen Chang
      A new t-out-n oblivious transfer with low bandwidth
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 311-320.

Y. Abu Muhanna, Z. Abdulhadi
      The dual of a space of Cauchy transforms
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 321-326.

Ch. Mamaloukas, S. Spartalis, Z. Manussaridis
      Similarity approach to the problem of second grade fluid flows over a stretching sheet
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 327-338.

A. Morro
      Unified approach to evolution equations for non-isothermal phase transitions
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 339-353.

M. Zohrehbandian
      A new formulation of the Hamiltonian p_Median problem
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 355-361.

A. Tekcan
      The Pell equation x^2-Dy^2 = \pm 4
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 363-369.

R. A. Khan, J. J. Nieto, M. Rafique
      Multiplicity results for second order nonlinear boundary value problems via Leggett-Williams fixed-point theorem
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 371-382.

L. F. Mello, Y. C. Ribeiro
      The Aharonov-Bohm effect: Mathematical aspects of the quantum flow
      Appl. Math. Sci., Vol. 1, 2007, no. 5-8, 383-394.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |